It is unusual to develop a reaction to Juvederm, especially months after the injection, however Juvederm does absorb water and this could account for some of your swelling. This should get better with time, but if the Juvederm needs to be removed this can be done by dissolving it with a medication known as hyasluronidase.
Juvederm does draw water so a little swelling would be considered normal. From your pics your lips look very over filled . I would recommend having hyaluronidase injected to dissolve the the juvederm.
The treatment is correct but Juvederm usually DOES NOT have a delayed ( 2 n=months after injection) swelling like this! Are you sure it was Juvederm injected????
This is very unusual 2 months after the juvederm injection. Did you ever have something else put into the lip before - like Silicone? If you had another substance in there, you may be getting a delayed allergic reaction. You should have it removed with hyaluronidase.
Thank you for your question. It is abnormal for to have swelling like that 2 months after Juvederm injections. You can give it some more time to see if it resolves itself, if not you can always have Hyaluronidase injected in the area to dissolve the product.
It would be helpful to see a picture of the lips after 1 month when most of the initial swelling had receded but before the current onset of swelling. I would suggest treating it with the injected enzyme hyaluronidase soon if the Medrol did not resolve the swelling. Because scar tissue can form around the filler there is some urgency in treatment.